# SDR COM11842

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120228
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Part number: 12037995001
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING PULLS HARD TOWARDS RIGHT.  REPLACED NOSE WHEEL STEERING TILLER.
